# SDR AALA202210070675

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A300*
- Aircraft serial: 5504
- Aircraft time: 29,185 hours, 11,894 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 56,492 hours, 27,384 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 779793
- Condition: Overtemp
- Location: Zone 400 - Nac/P
- Part time: 56,492 hours, 27,384 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT APPROXIMATELY 300' ENGINE #2 OVERTEMP WENT TO 972*C AT 1000 WENT TO CLIMB POWER TEMPERATURE RETURN TO NORMAL.  CREW DID NOT SHUT ENGINE DOWN. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAS WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
